# SDR 0200639903

- Difficulty date: February 22, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- Aircraft time: 81,248 hours, 98,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During M ckin ATL, Sta 1076 frame was found cracked at longeron 15L. EA 99-185571 allows for repair for the frame.
